Title: CONDITIONS FOR COMPLETELY NON-UNITARY CONTRACTIONS TO BE SPECTRAL
Authors: WU, PY
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1979
URI: http://hdl.handle.net/11536/5103
ISSN: 0022-1236
Journal: JOURNAL OF FUNCTIONAL ANALYSIS
Volume: 31
Issue: 1
Begin Page: 1
End Page: 12
Appears in Collections:Articles


Files in This Item:

  1. A1979GN84500001.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.